American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] G. Jaeschke. On the smallest $k$ such that all $k\cdot 2\sp{n}+1$ are composite . Math. Comp. 40 (1983) 381-384. MR 679453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. C. Wunderlich. A performance analysis of a simple prime-testing algorithm . Math. Comp. 40 (1983) 709-714. MR 689483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Samuel S. Wagstaff. Divisors of Mersenne numbers . Math. Comp. 40 (1983) 385-397. MR 679454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Baillie, G. Cormack and H. C. Williams. Corrigenda: ``The problem of Sierpi\'nski concerning $k\cdot 2\sp{n}+1$'' [Math. Comp. {\bf 37} (1981), no. 155, 229--231] . Math. Comp. 39 (1982) 308. MR 658232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. C. Williams. A $p+1$ method of factoring . Math. Comp. 39 (1982) 225-234. MR 658227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Brillhart. Table errata: ``New primality criteria and factorizations of $2\sp{m}\pm 1$'' [Math. Comp. {\bf 29} (1975), 620--647;\ MR {\bf 52} \#5546]\ by the author, D. H. Lehmer and J. L. Selfridge . Math. Comp. 39 (1982) 747. MR 669665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Adams and Daniel Shanks. Strong primality tests that are not sufficient . Math. Comp. 39 (1982) 255-300. MR 658231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wilfrid Keller. Table errata: ``New primes of the form $k\cdot 2\sp{n}+1$'' [Math. Comp. {\bf 33} (1979), no. 148, 1333--1336;\ MR 80h:10009]\ by R. Baillie . Math. Comp. 38 (1982) 335. MR 637311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wilfrid Keller. Table errata: ``Some very large primes of the form $k\cdot 2\sp{m}+1$'' [Math. Comp. {\bf 35} (1980), no. 152, 1419--1421;\ MR 81i:10011]\ by G. V. Cormack and H. C. Williams . Math. Comp. 38 (1982) 335. MR 637312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gary B. Gostin and Philip B. McLaughlin. Six new factors of Fermat numbers . Math. Comp. 38 (1982) 645-649. MR 645680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. P. Buhler, R. E. Crandall and M. A. Penk. Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 38 (1982) 639-643. MR 645679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard P. Brent. Succinct proofs of primality for the factors of some Fermat numbers . Math. Comp. 38 (1982) 253-255. MR 637304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Baillie, G. Cormack and H. C. Williams. The problem of Sierpi\'nski concerning $k\cdot 2\sp{n}+1$ . Math. Comp. 37 (1981) 229-231. MR 616376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sol Weintraub. A large prime gap . Math. Comp. 36 (1981) 279. MR 595062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John D. Dixon. Asymptotically fast factorization of integers . Math. Comp. 36 (1981) 255-260. MR 595059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. Borho. Some large primes and amicable numbers . Math. Comp. 36 (1981) 303-304. MR 595068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonard Adleman and Frank Thomson Leighton. An $O(n\sp{1/10.89})$ primality testing algorithm . Math. Comp. 36 (1981) 261-266. MR 595060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard P. Brent and John M. Pollard. Factorization of the eighth Fermat number . Math. Comp. 36 (1981) 627-630. MR 606520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Baillie and Samuel S. Wagstaff. Lucas pseudoprimes . Math. Comp. 35 (1980) 1391-1417. MR 583518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Curt Noll and Laura Nickel. The 25th and 26th Mersenne primes . Math. Comp. 35 (1980) 1387-1390. MR 583517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert P. Backstrom. Table errata: ``A method of factoring and the factorization of $F\sb{7}$'' [Math. Comp. {\bf 29} (1975), 183--205;\ MR {\bf 51} \#8017]\ by M. A. Morrison and J. Brillhart . Math. Comp. 35 (1980) 1444. MR 583523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. V. Cormack and H. C. Williams. Some very large primes of the form $k\cdot 2\sp{m}+1$ . Math. Comp. 35 (1980) 1419-1421. MR 583519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gary B. Gostin. A factor of $F\sb{17}$ . Math. Comp. 35 (1980) 975-976. MR 572869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carl Pomerance, J. L. Selfridge and Samuel S. Wagstaff. The pseudoprimes to $25\cdot 10\sp{9}$ . Math. Comp. 35 (1980) 1003-1026. MR 572872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Wilker. An efficient algorithmic solution of the Diophantine equation $u\sp{2}+5v\sp{2}=m$ . Math. Comp. 35 (1980) 1347-1352. MR 583512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard P. Brent. The first occurrence of certain large prime gaps . Math. Comp. 35 (1980) 1435-1436. MR 583521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Templer. On the primality of $k!+1$ and $2\ast 3$ $\ast 5\ast \cdots \ast \,p+1$ . Math. Comp. 34 (1980) 303-304. MR 551306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. C. Williams and E. Seah. Some primes of the form $(a\sp{n}-1)/(a-1)$ . Math. Comp. 33 (1979) 1337-1342. MR 537980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Baillie. New primes of the form $k\cdot 2\sp{n}+1$ . Math. Comp. 33 (1979) 1333-1336. MR 537979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. E. Crandall and M. A. Penk. A search for large twin prime pairs . Math. Comp. 33 (1979) 383-388. MR 514834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3